Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bykov, Yurii Anatol'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:56
Abstract pages:323
Full texts:76
References:64

http://www.mathnet.ru/eng/person112610
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. E. Fortov, V. P. Smirnov, É. E. Son, Yu. A. Bykov, E. V. Grabovskii, A. N. Gribov, G. M. Oleinik, A. S. Savel'ev, “Experimental modeling of lightning discharge into soil”, TVT, 53:6 (2015),  819–823  mathnet  elib; High Temperature, 53:6 (2015), 775–778  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022